Taking Vumerity Again

I recently contacted my neurologist’s office, to inform them about my last reaction to taking Vumerity (i.e. I rapidly developing intense redness and itching). They stressed that this is actually a possible reaction to taking Vumerity, as opposed to a true allergic reaction.

My neurologist’s office highlighted the importance of taking Vumerity with a high fat food. I informed them that I just had major surgery. Consequently, they stressed waiting a week before taking another dose of Vumerity.

I really need to be able to stay on a MS-modifying medication, to slow the progression of this chronic neurological disorder. To date, I’ve had to discontinue both Copaxone and Aubagio, due to adverse effects.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s